Decompositions of vector measures in Riesz spaces and Banach lattices


Schmidt, Klaus D.



DOI: https://doi.org/10.1017/S0013091500017375
URL: https://www.cambridge.org/core/journals/proceeding...
Additional URL: https://www.semanticscholar.org/paper/Decompositio...
Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Proceedings of the Edinburgh Mathematical Society
Volume: 29
Issue number: 1
Page range: 23-39
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0013-0915 , 1464-3839
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1986) Decompositions of vector measures in Riesz spaces and Banach lattices. Proceedings of the Edinburgh Mathematical Society Cambridge 29 1 23-39 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item